Passivity-based sliding mode control of uncertain singular time-delay systems

In this paper the problem of sliding mode control (SMC) with passivity of a class of uncertain nonlinear singular time-delay systems is studied. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-orde...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Automatica (Oxford) 2009-09, Vol.45 (9), p.2120-2127
Hauptverfasser: Wu, Ligang, Zheng, Wei Xing
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page 2127
container_issue 9
container_start_page 2120
container_title Automatica (Oxford)
container_volume 45
creator Wu, Ligang
Zheng, Wei Xing
description In this paper the problem of sliding mode control (SMC) with passivity of a class of uncertain nonlinear singular time-delay systems is studied. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-order uncertain singular time-delay system. By introducing some slack matrices, a delay-dependent sufficient condition is proposed in terms of linear matrix inequality (LMI), which guarantees the sliding mode dynamics to be generalized quadratically stable and robustly passive. The passification solvability condition is then established. Moreover, a SMC law and an adaptive SMC law are synthesized to drive the system trajectories onto the predefined switching surface in a finite time. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.
doi_str_mv 10.1016/j.automatica.2009.05.014
format Article
fullrecord <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_miscellaneous_914621171</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><els_id>S0005109809002611</els_id><sourcerecordid>914621171</sourcerecordid><originalsourceid>FETCH-LOGICAL-c380t-651826a10f1dbe6744678e340d453217856d655a84ece5ca025e13a1bf49c70b3</originalsourceid><addsrcrecordid>eNqFkMFq3DAQhkVJoZu076BLycmuZEuyfExDkxQS0kN7FrPSuGixrVQjB_bto7ChPfY0DPPN_MzHGJeilUKaL4cWtpIWKNFD2wkxtkK3Qqp3bCft0Ded7c0Z2wkhdCPFaD-wc6JDbZW03Y49_ACi-BzLsdkDYeA0xxDX33xJAblPa8lp5mni2-oxF4grpzreZsi8xAWbgDMcOR2p4EIf2fsJZsJPb_WC_br59vP6rrl_vP1-fXXf-N6K0hhdsw1IMcmwRzMoZQaLvRJB6b6Tg9UmGK3BKvSoPYhOo-xB7ic1-kHs-wt2ebr7lNOfDam4JZLHeYYV00ZulMp0Ug6ykvZE-pyIMk7uKccF8tFJ4V4FuoP7J9C9CnRCuyqwrn5-CwHyME8ZVh_p735X9Y5G2cp9PXFYP36OmB35iFVXiBl9cSHF_4e9AEXzjAM</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>914621171</pqid></control><display><type>article</type><title>Passivity-based sliding mode control of uncertain singular time-delay systems</title><source>Elsevier ScienceDirect Journals</source><creator>Wu, Ligang ; Zheng, Wei Xing</creator><creatorcontrib>Wu, Ligang ; Zheng, Wei Xing</creatorcontrib><description>In this paper the problem of sliding mode control (SMC) with passivity of a class of uncertain nonlinear singular time-delay systems is studied. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-order uncertain singular time-delay system. By introducing some slack matrices, a delay-dependent sufficient condition is proposed in terms of linear matrix inequality (LMI), which guarantees the sliding mode dynamics to be generalized quadratically stable and robustly passive. The passification solvability condition is then established. Moreover, a SMC law and an adaptive SMC law are synthesized to drive the system trajectories onto the predefined switching surface in a finite time. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.</description><identifier>ISSN: 0005-1098</identifier><identifier>EISSN: 1873-2836</identifier><identifier>DOI: 10.1016/j.automatica.2009.05.014</identifier><identifier>CODEN: ATCAA9</identifier><language>eng</language><publisher>Kidlington: Elsevier Ltd</publisher><subject>Applied sciences ; Computer science; control theory; systems ; Control system analysis ; Control theory. Systems ; Dynamical systems ; Dynamics ; Exact sciences and technology ; Law ; Mathematical analysis ; Nonlinear dynamics ; Passivity ; Sheet molding compounds ; Singular systems ; Sliding mode control ; Sliding mode control (SMC) ; Switching ; Time-delay systems</subject><ispartof>Automatica (Oxford), 2009-09, Vol.45 (9), p.2120-2127</ispartof><rights>2009 Elsevier Ltd</rights><rights>2009 INIST-CNRS</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c380t-651826a10f1dbe6744678e340d453217856d655a84ece5ca025e13a1bf49c70b3</citedby><cites>FETCH-LOGICAL-c380t-651826a10f1dbe6744678e340d453217856d655a84ece5ca025e13a1bf49c70b3</cites></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktohtml>$$Uhttps://www.sciencedirect.com/science/article/pii/S0005109809002611$$EHTML$$P50$$Gelsevier$$H</linktohtml><link.rule.ids>314,776,780,3536,27903,27904,65309</link.rule.ids><backlink>$$Uhttp://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&amp;idt=21879648$$DView record in Pascal Francis$$Hfree_for_read</backlink></links><search><creatorcontrib>Wu, Ligang</creatorcontrib><creatorcontrib>Zheng, Wei Xing</creatorcontrib><title>Passivity-based sliding mode control of uncertain singular time-delay systems</title><title>Automatica (Oxford)</title><description>In this paper the problem of sliding mode control (SMC) with passivity of a class of uncertain nonlinear singular time-delay systems is studied. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-order uncertain singular time-delay system. By introducing some slack matrices, a delay-dependent sufficient condition is proposed in terms of linear matrix inequality (LMI), which guarantees the sliding mode dynamics to be generalized quadratically stable and robustly passive. The passification solvability condition is then established. Moreover, a SMC law and an adaptive SMC law are synthesized to drive the system trajectories onto the predefined switching surface in a finite time. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.</description><subject>Applied sciences</subject><subject>Computer science; control theory; systems</subject><subject>Control system analysis</subject><subject>Control theory. Systems</subject><subject>Dynamical systems</subject><subject>Dynamics</subject><subject>Exact sciences and technology</subject><subject>Law</subject><subject>Mathematical analysis</subject><subject>Nonlinear dynamics</subject><subject>Passivity</subject><subject>Sheet molding compounds</subject><subject>Singular systems</subject><subject>Sliding mode control</subject><subject>Sliding mode control (SMC)</subject><subject>Switching</subject><subject>Time-delay systems</subject><issn>0005-1098</issn><issn>1873-2836</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2009</creationdate><recordtype>article</recordtype><recordid>eNqFkMFq3DAQhkVJoZu076BLycmuZEuyfExDkxQS0kN7FrPSuGixrVQjB_bto7ChPfY0DPPN_MzHGJeilUKaL4cWtpIWKNFD2wkxtkK3Qqp3bCft0Ded7c0Z2wkhdCPFaD-wc6JDbZW03Y49_ACi-BzLsdkDYeA0xxDX33xJAblPa8lp5mni2-oxF4grpzreZsi8xAWbgDMcOR2p4EIf2fsJZsJPb_WC_br59vP6rrl_vP1-fXXf-N6K0hhdsw1IMcmwRzMoZQaLvRJB6b6Tg9UmGK3BKvSoPYhOo-xB7ic1-kHs-wt2ebr7lNOfDam4JZLHeYYV00ZulMp0Ug6ykvZE-pyIMk7uKccF8tFJ4V4FuoP7J9C9CnRCuyqwrn5-CwHyME8ZVh_p735X9Y5G2cp9PXFYP36OmB35iFVXiBl9cSHF_4e9AEXzjAM</recordid><startdate>20090901</startdate><enddate>20090901</enddate><creator>Wu, Ligang</creator><creator>Zheng, Wei Xing</creator><general>Elsevier Ltd</general><general>Elsevier</general><scope>IQODW</scope><scope>AAYXX</scope><scope>CITATION</scope><scope>7SC</scope><scope>7SP</scope><scope>8FD</scope><scope>JQ2</scope><scope>L7M</scope><scope>L~C</scope><scope>L~D</scope></search><sort><creationdate>20090901</creationdate><title>Passivity-based sliding mode control of uncertain singular time-delay systems</title><author>Wu, Ligang ; Zheng, Wei Xing</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c380t-651826a10f1dbe6744678e340d453217856d655a84ece5ca025e13a1bf49c70b3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2009</creationdate><topic>Applied sciences</topic><topic>Computer science; control theory; systems</topic><topic>Control system analysis</topic><topic>Control theory. Systems</topic><topic>Dynamical systems</topic><topic>Dynamics</topic><topic>Exact sciences and technology</topic><topic>Law</topic><topic>Mathematical analysis</topic><topic>Nonlinear dynamics</topic><topic>Passivity</topic><topic>Sheet molding compounds</topic><topic>Singular systems</topic><topic>Sliding mode control</topic><topic>Sliding mode control (SMC)</topic><topic>Switching</topic><topic>Time-delay systems</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Wu, Ligang</creatorcontrib><creatorcontrib>Zheng, Wei Xing</creatorcontrib><collection>Pascal-Francis</collection><collection>CrossRef</collection><collection>Computer and Information Systems Abstracts</collection><collection>Electronics &amp; Communications Abstracts</collection><collection>Technology Research Database</collection><collection>ProQuest Computer Science Collection</collection><collection>Advanced Technologies Database with Aerospace</collection><collection>Computer and Information Systems Abstracts – Academic</collection><collection>Computer and Information Systems Abstracts Professional</collection><jtitle>Automatica (Oxford)</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Wu, Ligang</au><au>Zheng, Wei Xing</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Passivity-based sliding mode control of uncertain singular time-delay systems</atitle><jtitle>Automatica (Oxford)</jtitle><date>2009-09-01</date><risdate>2009</risdate><volume>45</volume><issue>9</issue><spage>2120</spage><epage>2127</epage><pages>2120-2127</pages><issn>0005-1098</issn><eissn>1873-2836</eissn><coden>ATCAA9</coden><abstract>In this paper the problem of sliding mode control (SMC) with passivity of a class of uncertain nonlinear singular time-delay systems is studied. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-order uncertain singular time-delay system. By introducing some slack matrices, a delay-dependent sufficient condition is proposed in terms of linear matrix inequality (LMI), which guarantees the sliding mode dynamics to be generalized quadratically stable and robustly passive. The passification solvability condition is then established. Moreover, a SMC law and an adaptive SMC law are synthesized to drive the system trajectories onto the predefined switching surface in a finite time. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.</abstract><cop>Kidlington</cop><pub>Elsevier Ltd</pub><doi>10.1016/j.automatica.2009.05.014</doi><tpages>8</tpages></addata></record>
fulltext fulltext
identifier ISSN: 0005-1098
ispartof Automatica (Oxford), 2009-09, Vol.45 (9), p.2120-2127
issn 0005-1098
1873-2836
language eng
recordid cdi_proquest_miscellaneous_914621171
source Elsevier ScienceDirect Journals
subjects Applied sciences
Computer science
control theory
systems
Control system analysis
Control theory. Systems
Dynamical systems
Dynamics
Exact sciences and technology
Law
Mathematical analysis
Nonlinear dynamics
Passivity
Sheet molding compounds
Singular systems
Sliding mode control
Sliding mode control (SMC)
Switching
Time-delay systems
title Passivity-based sliding mode control of uncertain singular time-delay systems
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-26T02%3A36%3A06IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Passivity-based%20sliding%20mode%20control%20of%20uncertain%20singular%20time-delay%20systems&rft.jtitle=Automatica%20(Oxford)&rft.au=Wu,%20Ligang&rft.date=2009-09-01&rft.volume=45&rft.issue=9&rft.spage=2120&rft.epage=2127&rft.pages=2120-2127&rft.issn=0005-1098&rft.eissn=1873-2836&rft.coden=ATCAA9&rft_id=info:doi/10.1016/j.automatica.2009.05.014&rft_dat=%3Cproquest_cross%3E914621171%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=914621171&rft_id=info:pmid/&rft_els_id=S0005109809002611&rfr_iscdi=true